# SDR AALA202109281109

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 57,597 hours, 23,940 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Fault Message
- Location: Zone 300 - Stabs
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH THE AUTO SPEED BRAKE INOPERATIVE ON TAKEOFF ROLL AT 60 KNOTS AND TAKE OFF GO AROUND, TO CONFIGURE WARNING SOUNDED. TO ABORTED. ACCOMPLISHED AURAL WARNING TEST PER AMM 31-51-00. ALL TESTS GOOD.
